# SDR 96FDEA01449

- Difficulty date: September 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N510FE
- Make and model: Boeing 727-25
- Aircraft serial: 18282
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Intercostal
- Part number: 651862222
- Condition: Cracked
- Location: Bs 1090
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0345 AND 010, AFT CARGO DOOR AFT HINGE INTERCOSTAL IS BENT AND CRACKED.  *S/D*  REMOVED AND REPLACED AFT CARGO DOOR AFT HINGE INTERCOSTAL.
